# SDR 2005FA0001049

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N2234R
- Make and model: Cessna T210H
- Aircraft serial: T2100384
- Aircraft time: 4,902 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P542
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A NOSE GEAR FAILURE/COLLAPSE DURING TAXI IMMEDIATELY FOLLOWING LANDING. EXAMINATION OF THE AIRCRAFT AT THE SCENE REVEALED  THAT  THE  NOSE GEAR ACTUATOR ASSEMBLY AFT  ATTACHMENT  BOLT  HAD FAILED.  THE HEAD OF THE BOLT HAD BROKEN OFF AND THE BOLT HAD SUBSEQUENTLY WORKED IT'S WAY OUT OF THE ATTACH FITTING ALLOWING THE ACTUATOR TO COME LOOSE DURING TAXI AFTER LANDING. PHYSICAL INSPECTION OF THE BOLT FOUND EVIDENCE THAT  THE HEAD OF THE BOLT HAD MOST LIKELY BEEN SEPARATED FOR SOME TIME PRIOR TO THE INCIDENT.
